The Michigan Mathematical Journal

Two-generator groups. I.

J. L. Brenner and James Wiegold

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 22, Issue 1 (1975), 53-64.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1029001421

Digital Object Identifier
doi:10.1307/mmj/1029001421

Mathematical Reviews number (MathSciNet)
MR0372033

Zentralblatt MATH identifier
0294.20035

Subjects
Primary: 20D99: None of the above, but in this section

Citation

Brenner, J. L.; Wiegold, James. Two-generator groups. I. Michigan Math. J. 22 (1975), no. 1, 53--64. doi:10.1307/mmj/1029001421. https://projecteuclid.org/euclid.mmj/1029001421


Export citation